Aa
A
A
Close
Avatar universal
Lack of vaginal fluid
All right. So this is an issue that bothers me quite a bit. I have been on the pill since January and have had no problems whatsoever regarding lack of vaginal fluid. It only happened once because I had a YI, then it returned on its own. It was for about 2-3 days. Since then everything has been fine and horniness brings waterfalls of vaginal fluid, lubrication. My boyfriend and I talked about it and decided the pill could be a possible cause. If it is, will it go away some time soon...on its own? Could it be stresses or being worried (finals are coming up)? Is there anything I can do to alter this state of dryness?

Thanks.
Cancel
2 Answers
Page 1 of 1
79258 tn?1190634010
"Since then everything has been fine and horniness brings waterfalls of vaginal fluid, lubrication."

I guess I'm missing the question... has this since stopped, or are you having other issues with dryness?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I have the same problem. I have to use my spit to lubricate myself or I have this lubrication in the bathroom I use. I hate it's this way because I think it offends my boyfriend. He "trys" 4 play but it dont work...Im lucky he is still around...
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
973741 tn?1342346373
Blank
Barb135, specialmom, and KeeLolo commented on KeeLolo's status
8 hrs ago
2066718 tn?1431147169
Blank
TTC2006 commented on photo
10 hrs ago
4769306 tn?1497809252
Blank
KeeLolo uploaded a new photo
12 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
Women's Health Community Resources